# SDR NACA201503160012

- Difficulty date: March 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688100
- Condition: Corroded
- Location: Bs 294-351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LOWER CHORD ANGLE BELOW L1 DOOR BS 294-BS 351, STR 17L.  REPLACED CORRODED LOWER CHORD ANGLE BELOW L1 DOOR BS 294-BS 351, STR 17L WITH FABRICATED NEW PART IAW BAC DWG 65-17688, REV B. INSTALLED IAW 51-40-02, REV 105, SRM. REF KFC MCO3044, W/O 1350387.
